# SDR CALA2014082692023

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 65,188 hours, 24,633 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN FRAME 60 STRINGER 2L - 3L HAS EXISTING EXT REPAIR IN AREA OF WIFI DOUBLER INSTALLATION.  INT SKIN IN SAME AREA HAS EXISTING SCRIBE MARKS AROUND SHEAR TIES & DRILL START.  REPLACED EXISTING DOUBLER IAW ECRA 5340-01571 & REO-L01421.  BLENDED MINOR SCRIBE MARKS & DRILL START IAW SRM 51-73-00 PG 3.  NEGLIGIBLE DMG WITHIN DWG TOLERANCES IAW SKIN DWG D534-70401.  NEW APPROVAL MUST BE RECEIVED PRIOR TO 11-27-14.
